Hypersurfaces of almost $r$-paracontact Riemannian manifold endowed with a quarter symmetric metric connection
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 477-487
https://doi.org/10.4134/BKMS.2009.46.3.477
Printed May 1, 2009
Mobin Ahmad, Jae-Bok Jun, and Abdul Haseeb
Integral University, Kookmin University, and Integral University
Abstract : We define a quarter symmetric metric connection in an almost $r$-paracontact Riemannian manifold and we consider invariant, non-invariant and anti-invariant hypersurfaces of an almost $r$-paracontact Riemannian manifold endowed with a quarter symmetric metric connection.
Keywords : hypersurfaces, almost $r$-paracontact Riemannian manifold, quarter symmetric metric connection
MSC numbers : 53C05, 53D12
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd